Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 145, NWS Louisville, KY

June 8, 2015Madison County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 8, 2015, 4:46 PM EDT for Madison County, Kentucky. It was in force for 19 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2015, 4:46 PM EDT (20:46 UTC)
Expired
Jun 8, 2015, 5:05 PM EDT
In force
19 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Madison County, KY

The radar

The Jackson,KY radar (KJKL), 73 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 4:55 PM EDTTSTM WND DMG1 N Waco, KYTREES DOWN IN WACO AREA OFF HWY 52. DELAYED REPORT, TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1344 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

930 
WUUS53 KLMK 082046
SVRLMK
KYC151-082105-
/O.NEW.KLMK.SV.W.0145.150608T2046Z-150608T2105Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
446 PM EDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MADISON COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 505 PM EDT

* AT 444 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RICHMOND...
  AND MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  TERRILL...REEDS CROSSING...KINGSTON...UNION CITY...BOBTOWN...
  DOYLESVILLE...MOBERLY...BIGHILL...SPEEDWELL...ELLISTON...DREYFUS...
  COLLEGE HILL...BRASSFIELD...DULUTH...BYBEE...PANOLA AND COMBS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3778 8410 3777 8408 3774 8407 3773 8409
      3767 8409 3764 8412 3756 8409 3756 8416
      3752 8420 3753 8432 3790 8432 3784 8409
      3782 8410 3781 8407
TIME...MOT...LOC 2046Z 281DEG 45KT 3771 8428

HAIL...<.75IN
WIND...60MPH

$$

MJ
1 follow-up statement
500 
WWUS53 KLMK 082103
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
503 PM EDT MON JUN 8 2015

KYC151-082113-
/O.EXP.KLMK.SV.W.0145.000000T0000Z-150608T2105Z/
MADISON KY-
503 PM EDT MON JUN 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON COUNTY WILL
EXPIRE AT 505 PM EDT/405 PM CDT/...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT 
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE 
IN LOUISVILLE.

LAT...LON 3778 8410 3777 8408 3774 8407 3773 8409
      3767 8409 3764 8412 3756 8409 3756 8416
      3752 8420 3753 8432 3790 8432 3784 8409
      3782 8410 3781 8407
TIME...MOT...LOC 2103Z 281DEG 45KT 3767 8402

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:52 PM EDT, 54 minutes earlier.

Area forecast discussion, Jun 8, 3:52 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
352 PM EDT Mon Jun 8 2015

.SHORT TERM (Now through Sunday)...
Issued at 340 PM EDT Mon Jun 8 2015

Strong to severe convection has blossomed this afternoon ahead of a
seasonally strong mid-level shortwave trough amplifying as it pushes
through the Ohio Valley.  Convection from this morning has limited
destabilization across northern KY and southern IN, thus think the
main severe weather threat over the next few hours will continue to
be across southern KY (mainly south of the parkways).  35-45 knots
of effective bulk shear has coupled with moderately strong
instability to produce organized multicell and even a few transient
supercell structures.  The main threat with this activity will
continue to be winds to 60 mph, but some marginally severe hail will
also be possible in the stronger updraft cores.

The backside of this activity has already pushed into western KY and
will likely be through the area before the 00Z expiration time of
the Severe Thunderstorm Watch.  Otherwise, the area will dry out
tonight as skies turn partly cloudy.  There could be some patchy fog
in areas that receive heavy rainfall this afternoon, but enough of a
gradient wind should limit it from becoming real dense.

For Tuesday, another mid-level wave will dive southeast through the
northwest flow aloft. Some guidance is trying to paint some light
shower activity across portions of the northern Bluegrass and Lake
Cumberland regions as this slides through, but forecast soundings
show moisture profiles will be rather meager.  Therefore, will go
with a dry forecast tomorrow with the caveat that there could be a
rogue shower possible in the afternoon (less than 20 percent
coverage).  Otherwise, the air will be less muggy behind a cold
front pushing through tonight.  Highs tomorrow will be in the low to
mid 80s.

Tuesday night will continue to be dry as high pressure remains in
control of the region.  Overnight lows will dip into the low to mid
60s.

.LONG TERM (Sunday night through Friday)...
Issued at 325 PM EDT Mon Jun 8 2015

Wednesday through Sunday

After starting out dry on Wednesday, the extended period looks like
a meteorological version of the war between the states. The land
between the Ohio and Tennessee Valleys lies sandwiched between the
northern jet stream and flow around a developing Bermuda High, with
occasional intrusions of precip chances from both sides, but none
that appear to carry enough energy to produce a large event.

Wednesday looks to be the sunniest day of the period, with clouds
starting their return on Thursday, then taking over by the end of
the week.  Flow around the aforementioned Caribbean High pushes
upper level moisture into the region during the time frame while
the Gulf opens at the lower levels to ensure a deep supply of
increased humidity.  Surface dewpoints in the mid 60s on Wednesday
will eventually rise above 70 by the weekend, making for muggy days
and sultry nights.

Despite the abundance of deep moisture, though, atmospheric dynamics
will be lacking, with only the tail end of a weak short wave in the
northern jet teasing southern Indiana Friday into Saturday. In a
nutshell, then, while we could see some showers anytime after
Thursday, current indications are that any convection that occurs
will be relatively week - both in storm strength and precip
amounts.

High temperatures will be mainly in the upper 80s to lower 90s for
the work week, but clouds should keep readings below the 90
threshold for the weekend. Overnight lows during the period will be
in the upper 60s and lower 70s.

&&

.AVIATION (00Z TAF Update)...
Updated at 115 PM EDT Mon Jun 8 2015

Convection will likely affect all TAFs this afternoon, bringing
localized MVFR to IFR conditions.  However, outside of any
convection, conditions are expected to remain VFR with WSW winds
increasing to around 10-15 knots.  Have timed in the best chances
for storms in TEMPO groups at KLEX and KBWG, but admittedly
confidence in exact timing is low given there are several bands of
storms.  Will amend as needed.  KSDF will likely remain out of the
strongest and best coverage of storms, thus have just stuck with
VCTS wording there.

Convection will push southeast of all terminals this evening,
leaving partly cloudy to mostly clear skies.  Some light fog will be
possible at KBWG and KLEX, but synoptic winds should stay up just
enough (especially at KLEX) to preclude any dense fog development.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........KJD
Long Term.........JBS
Aviation..........KJD
Hazardous weather outlook, Jun 8, 3:51 PM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
351 PM EDT MON JUN 8 2015

INZ076>079-083-084-089>092-KYZ025-029>043-045>049-054>057-065>067-
092000-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-MEADE KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-
BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-
TAYLOR KY-CASEY KY-LINCOLN KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...BRANDENBURG...MOUNT WASHINGTON...SHEPHERDSVILLE...
LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN...
SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...LEBANON...
DANVILLE...LANCASTER...RICHMOND...CAMPBELLSVILLE...LIBERTY...
STANFORD
351 PM EDT MON JUN 8 2015 /251 PM CDT MON JUN 8 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SHOWER AND A FEW THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK AREA
THIS AFTERNOON AS A COLD FRONT MOVES THROUGH THE OHIO VALLEY. THE
STORMS COULD BRING GUSTY WINDS AND CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY
RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY INTO NEXT WEEKEND AS
GULF MOISTURE RETURNS TO THE AREA. NO ORGANIZED SEVERE WEATHER IS
EXPECTED...BUT CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY
THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ023-024-026>028-053-061>064-070>078-081-082-092000-
HANCOCK KY-BRECKINRIDGE KY-OHIO KY-GRAYSON KY-HARDIN KY-LARUE KY-
BUTLER KY-EDMONSON KY-HART KY-GREEN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...HAWESVILLE...HARDINSBURG...BEAVER DAM...
LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...HODGENVILLE...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
351 PM EDT MON JUN 8 2015 /251 PM CDT MON JUN 8 2015/

...SEVERE THUNDERSTORM WATCH 275 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHERN
KENTUCKY THIS EVENING AS A COLD FRONT MOVES THROUGH THE OHIO
VALLEY. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL.
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY INTO NEXT WEEKEND AS
GULF MOISTURE RETURNS TO THE AREA. NO ORGANIZED SEVERE WEATHER IS
EXPECTED...BUT CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY
THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KD/JBS

In the hours before

Special weather statement, Jun 8, 3:10 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
210 PM CDT MON JUN 8 2015

KYZ074>076-081-081940-
BARREN KY-CUMBERLAND KY-METCALFE KY-MONROE KY-
210 PM CDT MON JUN 8 2015

AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM NEAR TOMPKINSVILLE...AND MOVING EAST AT 30 MPH.

OCCASIONAL LIGHTNING...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.

  MAINLY RURAL AREAS OF MONROE...SOUTHEASTERN BARREN...SOUTHERN
  METCALFE AND WESTERN CUMBERLAND COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG
AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.

&&

LAT...LON 3662 8581 3689 8580 3692 8531 3662 8535
      3661 8553
TIME...MOT...LOC 1910Z 257DEG 28KT 3673 8568

JDG
Special weather statement, Jun 8, 3:36 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
236 PM CDT MON JUN 8 2015

KYZ078-081-082-082005-
CLINTON KY-CUMBERLAND KY-RUSSELL KY-
236 PM CDT MON JUN 8 2015

...LINE OF STRONG STORMS WITH GUSTY WINDS AFFECTING
CLINTON...CUMBERLAND...AND RUSSELL COUNTIES...

AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM JAMESTOWN TO 5 MILES NORTH OF
CELINA...MOVING EAST AT 30 MPH.

FREQUENT LIGHTNING...HEAVY RAIN...AND STRONG GUSTY WINDS TO 50
MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL IMPACT...
  JAMESTOWN...
  BURKESVILLE...
  ALBANY...
  WILLIS CREEK AND SEWELLTON...
  WHITTLE AND ELI...
  VINNIE AND UPCHURCH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3668 8549 3669 8550 3693 8526 3693 8523
      3696 8522 3705 8512 3706 8490 3700 8483
      3695 8490 3696 8494 3692 8495 3686 8506
      3683 8506 3676 8500 3670 8502 3665 8499
      3661 8503 3661 8544
TIME...MOT...LOC 1935Z 274DEG 28KT 3702 8505 3662 8546

13
Local storm report, Jun 8, 3:52 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
352 PM EDT MON JUN 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     1 NE RUSSELLVILLE       36.85N 86.88W
06/08/2015                   LOGAN              KY   PUBLIC

            FEW DOWNED TREES REPORTED NEAR 2ND, 3RD,
            4TH, AND 9TH STREETS IN RUSSELLVILLE.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Jun 8, 4:02 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
302 PM CDT MON JUN 8 2015

KYZ082-082030-
CLINTON KY-
302 PM CDT MON JUN 8 2015

...STRONG STORM WITH GUSTY WINDS AFFECTING CLINTON COUNTY...

AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 5 MILES NORTHEAST OF ALBANY
TO 10 MILES WEST OF BYRDSTOWN...MOVING EAST AT 30 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN...AND GUSTY WINDS TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

* THESE STORMS WILL IMPACT...
  ALBANY...
  SAVAGE AND BUG...
  HUNTERSVILLE...
  ROLAN AND STATIC...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3662 8529 3663 8529 3673 8525 3680 8522
      3679 8502 3675 8500 3670 8502 3668 8500
      3663 8500 3663 8498 3661 8498
TIME...MOT...LOC 2002Z 270DEG 28KT 3673 8503 3662 8528

13
Special weather statement, Jun 8, 4:09 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
309 PM CDT MON JUN 8 2015

KYZ070-072-082040-
LOGAN KY-SIMPSON KY-
309 PM CDT MON JUN 8 2015

...STRONG STORMS WITH GUSTY WINDS AFFECTING LOGAN AND SIMPSON
COUNTIES...

AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 5 MILES WEST OF RUSSELLVILLE
TO 11 MILES WEST OF FRANKLIN...MOVING EAST AT 45 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN...AND GUSTY WINDS TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

* THESE STORMS WILL IMPACT...
  FRANKLIN...
  RUSSELLVILLE...
  NEOSHEO AND PROVIDENCE...
  DENNIS AND SCHWEIZER...
  PEDEN MILL AND GEDDES...
  TURNERTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3665 8659 3664 8689 3685 8707 3685 8706
      3685 8664 3666 8641 3665 8641 3665 8652
      3663 8655
TIME...MOT...LOC 2008Z 279DEG 38KT 3682 8696 3670 8676

13
Local storm report, Jun 8, 4:24 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
424 PM EDT MON JUN 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     5 NNW OLMSTEAD          36.81N 87.05W
06/08/2015                   LOGAN              KY   TRAINED SPOTTER

            DOWNED TREE ON A HOUSE

&&

NWS LOUISVILLE KY
IRIS SYSTEM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:26 AM EDTSpecial Weather StatementLMKOhio29 min
Jun 8, 12:59 PM EDTSpecial Weather StatementLMKSimpson46 min
Jun 8, 1:10 PM EDTSevere Thunderstorm WarningLMKLogan, Simpson30 min
Jun 8, 1:27 PM EDTSpecial Weather StatementLMKClinton28 min
Jun 8, 1:36 PM EDTSevere Thunderstorm WarningLMKAllen, Simpson39 min
Jun 8, 2:10 PM EDTSevere Thunderstorm WarningLMKAllen, Barren30 min
Jun 8, 2:24 PM EDTSpecial Weather StatementLMKBarren31 min
Jun 8, 2:36 PM EDTSpecial Weather StatementLMKMonroe29 min
Jun 8, 2:43 PM EDTSpecial Weather StatementLMKLogan27 min
Jun 8, 2:51 PM EDTSevere Thunderstorm WarningLMKLogan19 min
Jun 8, 3:06 PM EDTSevere Thunderstorm WarningLMKLogan, Simpson, Warren29 min
Jun 8, 3:10 PM EDTSpecial Weather StatementLMKCumberland, Monroe30 min
Jun 8, 3:36 PM EDTSpecial Weather StatementLMKClinton, Cumberland, Russell29 min
Jun 8, 3:56 PM EDTSevere Thunderstorm WarningLMKBoyle, Mercer, Washington29 min
Jun 8, 4:02 PM EDTSpecial Weather StatementLMKClinton28 min
Jun 8, 4:09 PM EDTSpecial Weather StatementLMKSimpson31 min
Jun 8, 4:19 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer31 min
Jun 8, 4:20 PM EDTSevere Thunderstorm WarningLMKAllen, Simpson30 min
Jun 8, 4:58 PM EDTSpecial Weather StatementLMKGarrard, Lincoln47 min
Jun 8, 5:02 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln28 min
Jun 8, 5:51 PM EDTSpecial Weather StatementLMKHarrison, Nicholas, Scott29 min
Jun 8, 7:20 PM EDTSpecial Weather StatementLMKButler, Edmonson, Grayson, Hart, Simpson, Warren90 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.